PRODUCT INFORMATION LEAFLET
1. Product Name
2. Qualitative & Quantitative Composition
Each film coated tablet contains: Paracetamol IP 500 mg, Caffeine IP (as anhydrous) 25 mg, Phenylephrine HCl IP 5 mg Color: Sunset Yellow FCF, Quinoline Yellow, Titanium Dioxide IP
3. Dosage Form
4. Therapeutic indications
Decongestant, Analgesic and Antipyretic Tablets For effective relief from multiple symptoms like nasal congestion/stuffy nose, headache, sinus pain, body ache, sore throat pain and chills.
5. Posology and method of administration
For mild to moderate symptoms – 1 tablet 3 to 4 times a day.
For severe symptoms – 2 tablets 3 to 4 times a day.
Not suitable for children under 12 years of age.
Do not take more than 8 tablets in 24 hours in 24 hours.
Do not use for longer than 7 days without asking your doctor.
Do not exceed the stated dose and do not take more frequently than every 4 hours.
Do not take with any other product containing paracetamol, or with medicines for the
relief of colds and flu, congestion or blocked nose.
you are allergic to paracetamol, caffeine, phenylephrine or any of the other
you are taking, or have taken in the past two weeks, drugs called monoamine
oxidase inhibitors (MAOIs), usually used to treat depression.
7. Warnings and Precautions
you have liver or kidney problems. you have high blood pressure, heart disease, blood vessel disease such as
Raynaud’s phenomenon (which may appear as pain in the fingers or toes in response to cold or stress), diabetes, an overactive thyroid, glaucoma (excessive pressure inside your eyes), pheochromocytoma (a tumor near the kidney), or prostate problems.
you are taking medicines to control your blood pressure, such as beta-blockers. you are taking appetite suppressants or stimulants. you are taking medicines to treat depression, such as tricyclic antidepressants
you are taking medicines for heart disease (e.g. digoxin). you are taking warfarin or similar medicines used to thin the blood. you are breast-feeding. Use during breast-feeding should be avoided.
This medicine contains caffeine. Avoid drinking too many caffeine containing drinks
(e.g. tea, coffee and caffeine containing canned drinks) when taking this medicine.
Please see your doctor if your symptoms persist. Keep out of sight and reach of children
8. Interaction with other medicaments and other forms of interaction
Medical advice should be sought before taking paracetamol-caffeine phenylephrine in
combination with the following drugs: Monoamine oxidase inhibitors, Sympathomimetic
amines, Beta-blockers and other antihypertensives (including debrisoquine, guanethidine,
reserpine, methyldopa), Tricyclic antidepressants (eg amitriptyline), Digoxin and cardiac
glycosides, Warfarin and other coumarins.
9. Pregnancy and lactation
This product is not recommended for use in pregnancy due to the phenylephrine and
caffeine content. There is a potential increased risk of lower birth weight and spontaneous abortion associated with caffeine consumption during pregnancy.
This product should not be used while breast-feeding without medical advice Caffeine in breast milk may have a stimulating effect on breast-fed infants. Phenylephrine may be excreted in breast milk. It should not be used while breast
10. Effects on ability to drive and use machines, if contra-indicated
This medicine may cause dizziness. If affected do not drive or operate machinery.
11. Undesirable effects/side effects
When using this medicine you may experience: Headache, dizziness, nervousness,
difficulty sleeping, increased blood pressure, nausea and vomiting.
Stop taking this medicine and tell your doctor immediately if:
you experience allergic reactions such as skin rash or itching, sometimes with
breathing problems or swelling of the lips, tongue, throat or face.
you experience a skin rash or peeling, or mouth ulcers. you have previously experienced breathing problems with aspirin or non-steroidal
anti-inflammatory drugs, and experience a similar reaction with this product.
you experience unexplained bruising or bleeding. you experience loss of vision, which may be due to abnormally high blood
pressure in the eye. This is very rare but is more likely to occur in those with glaucoma.
you experience an unusually fast pulse rate, or a sensation of an unusually fast or
you experience difficulty in passing water. This is more likely to occur in men
If you take more of the medicine, then you should seek medical advice immediately because of the risk of liver failure.
13. List of excipients
Maize Starch I.P.
Pregelatinised Maize Starch BP
Povidone IP (K-25)
Sodium Lauryl Sulphate IP
Potassium Sorbate BP/Ph. Eur
Microcrystalline cellulose IP (Avicel PH 101) 7.
Purified talc IP 8.
Stearic acid I.P. 9.
Instacoat Universal IC-U-5712
Purified Water IP
15. Shelf life
24 months from the date of manufacturing
16. Special precautions for storage
17. Nature and specification of the container
PVC and Aluminium foil Blister pack of 2 × 6' tablets.
Pak J Physiol 2006; 2(2) EFFECT OF SILDENAFIL CITRATE (VIAGRA) ON PENILE VASCULATURE AND CARDIODYNAMICS IN DIABETIC MALES WITH AND WITHOUT NEUROPATHY Syed Tabrez Ali*, Nabeeh I. Rakkah Department of Physiology, Faculty of Medicine and Medical Sciences, Umm-Al-Qura University, Makkah, Saudi Arabia Background: Erectile and cardiovascular dysfunctions in diabetes are imp
OECD/OCDE OECD GUIDELINE FOR TESTING OF CHEMICALS Acute Oral Toxicity – Acute Toxic Class Method INTRODUCTION OECD Guidelines for the Testing of Chemicals are periodically reviewed in the light of scientific progress or changing assessment practices. The original Guideline 423 was adopted in March 1996 as the second alternative to the conventional acute toxicity test, described